Congruence extension from a semilattice to the freely generated distributive lattice

Isidore Fleischer

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 4, page 623-626
  • ISSN: 0011-4642

How to cite

top

Fleischer, Isidore. "Congruence extension from a semilattice to the freely generated distributive lattice." Czechoslovak Mathematical Journal 32.4 (1982): 623-626. <http://eudml.org/doc/13346>.

@article{Fleischer1982,
author = {Fleischer, Isidore},
journal = {Czechoslovak Mathematical Journal},
keywords = {lower semilattice; completely join-distributive lattice; distributive sups; lattice congruence},
language = {eng},
number = {4},
pages = {623-626},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Congruence extension from a semilattice to the freely generated distributive lattice},
url = {http://eudml.org/doc/13346},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Fleischer, Isidore
TI - Congruence extension from a semilattice to the freely generated distributive lattice
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 4
SP - 623
EP - 626
LA - eng
KW - lower semilattice; completely join-distributive lattice; distributive sups; lattice congruence
UR - http://eudml.org/doc/13346
ER -

References

top
  1. W. H. Cornish, R. С Hickman, 10.1007/BF01902195, Acta. Math. Hungar. 32 (1978) 5-16. (1978) Zbl0497.06005MR0551490DOI10.1007/BF01902195
  2. J. Fábera, T. Sturm, Embedding of semilattices into distributive lattices, Czech. Math. J. 29 (104) (1979) 232-245. (1979) MR0529511
  3. I. Fleischer, On extending congruences from partial algebras, Fund. Math. 88 (1975) 11-16. (1975) Zbl0312.08005MR0382129
  4. I. Fleischer, Embedding a semilattice in a distributive lattice, Algebra Univ. 6 (1976) 85-86. (1976) Zbl0335.06005MR0398936
  5. G. Grätzer, General Lattice Theory, Birkhäuser, Basel 1978. (1978) MR0504338
  6. G. Grätzer, Universal Algebra, Princeton 1968. (1968) MR0248066
  7. R. Hickman, 10.1007/BF02488029, Algebra Univ. 9 (1979) 179-198. (1979) Zbl0426.06002MR0523932DOI10.1007/BF02488029
  8. H. M. MacNeille, 10.1090/S0002-9947-1937-1501929-X, Trans. Amer. Math. Soc. 42 (1937) 416-460. (1937) Zbl0017.33904MR1501929DOI10.1090/S0002-9947-1937-1501929-X
  9. R. S. Pierce, Introduction to the Theory of Abstract Algebras, New York, 1968. (1968) MR0227070

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.